American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20J06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 95 found      Go to page: 1 2 3 4

[1] Friedrich Wagemann and Christoph Wockel. A cocycle model for topological and Lie group cohomology. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Jon F. Carlson and Srikanth B. Iyengar. Thick subcategories of the bounded derived category of a finite group. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Edward S.T. Fan; with an appendix by M. Flach. A note on the cohomology of the Langlands group. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Vesna Stojanoska. Calculating descent for $2$-primary topological modular forms. Contemporary Mathematics 617 (2014) 241-258.
Book volume table of contents   
View Article: PDF

[5] Conchita Martínez-Pérez. Subgroup posets, Bredon cohomology and equivariant Euler characteristics. Trans. Amer. Math. Soc. 365 (2013) 4351-4370.
Abstract, references, and article information   
View Article: PDF

[6] Martin Palmer. Homological stability for oriented configuration spaces. Trans. Amer. Math. Soc. 365 (2013) 3675-3711.
Abstract, references, and article information   
View Article: PDF

[7] Masato Mimura. Fixed point property for universal lattice on Schatten classes. Proc. Amer. Math. Soc. 141 (2013) 65-81.
Abstract, references, and article information   
View Article: PDF

[8] Ulrike Tillmann. Spaces of graphs and surfaces: on the work of S{\o}ren Galatius. Bull. Amer. Math. Soc. 49 (2012) 73-90. MR 2869008.
Abstract, references, and article information   
View Article: PDF

[9] Serge Bouc. On the Cartan matrix of Mackey algebras. Trans. Amer. Math. Soc. 363 (2011) 4383-4399. MR 2792992.
Abstract, references, and article information   
View Article: PDF

[10] Jon F. Carlson, Sunil K. Chebolu and Ján Mináč. Finite generation of Tate cohomology. Represent. Theory 15 (2011) 244-257. MR 2781019.
Abstract, references, and article information   
View Article: PDF

[11] Peter Symonds. On the Castelnuovo-Mumford regularity of the cohomology ring of a group. J. Amer. Math. Soc. 23 (2010) 1159-1173. MR 2669710.
Abstract, references, and article information   
View Article: PDF

[12] David I. Stewart. The second cohomology of simple $SL_2$-modules. Proc. Amer. Math. Soc. 138 (2010) 427-434. MR 2557160.
Abstract, references, and article information   
View Article: PDF

[13] Masaki Kameko and Nobuaki Yagita. Chern subrings. Proc. Amer. Math. Soc. 138 (2010) 367-373. MR 2550202.
Abstract, references, and article information   
View Article: PDF

[14] Daniel C. Cohen. Resonance of basis-conjugating automorphism groups. Proc. Amer. Math. Soc. 137 (2009) 2835-2841. MR 2506439.
Abstract, references, and article information   
View Article: PDF

[15] Jon F. Carlson, Sunil K. Chebolu and Ján Minác. Freyd's generating hypothesis with almost split sequences. Proc. Amer. Math. Soc. 137 (2009) 2575-2580. MR 2497468.
Abstract, references, and article information   
View Article: PDF

[16] Dave Benson. An algebraic model for chains on $\Omega BG{}^{^\wedge }_p$. Trans. Amer. Math. Soc. 361 (2009) 2225-2242. MR 2465835.
Abstract, references, and article information   
View Article: PDF

[17] Takao Satoh. The cokernel of the Johnson homomorphisms of the automorphism group of a free metabelian group. Trans. Amer. Math. Soc. 361 (2009) 2085-2107. MR 2465830.
Abstract, references, and article information   
View Article: PDF

[18] G. A. Fernández-Alcober, I. V. Kazachkov, V. N. Remeslennikov and P. Symonds. Comparison of the discrete and continuous cohomology groups of a pro-$p$ group. St. Petersburg Math. J. 19 (2008) 961-973. MR 2411962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Inga Blomer, Peter A. Linnell and Thomas Schick. Galois cohomology of completed link groups. Proc. Amer. Math. Soc. 136 (2008) 3449-3459. MR 2415028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ergün Yalçin. A note on Serre's theorem in group cohomology. Proc. Amer. Math. Soc. 136 (2008) 2655-2663. MR 2399026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Filippo Callegaro, Davide Moroni and Mario Salvetti. Cohomology of affine Artin groups and applications. Trans. Amer. Math. Soc. 360 (2008) 4169-4188. MR 2395168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. M. Guralnick, W. M. Kantor, M. Kassabov and A. Lubotzky. Presentations of finite simple groups: A quantitative approach. J. Amer. Math. Soc. 21 (2008) 711-774. MR 2393425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David J. Benson and Stephen D. Smith. Decompositions for the individual sporadic groups. Math. Surveys Monogr. 147 (2008) 155-246.
Book volume table of contents   
View Article: PDF

[24] David J. Benson and Stephen D. Smith. Simplicial sets and their equivalence with topological spaces. Math. Surveys Monogr. 147 (2008) 27-41.
Book volume table of contents   
View Article: PDF

[25] David J. Benson and Stephen D. Smith. Overview of our main results. Math. Surveys Monogr. 147 (2008) 1-4.
Book volume table of contents   
View Article: PDF

[26] David J. Benson and Stephen D. Smith. Review of selected aspects of group cohomology. Math. Surveys Monogr. 147 (2008) 7-26.
Book volume table of contents   
View Article: PDF

[27] David J. Benson and Stephen D. Smith. Classifying Spaces of Sporadic Groups. Math. Surveys Monogr. 147 (2008) MR MR2378355.
Book volume table of contents   

[28] David J. Benson and Stephen D. Smith. Decompositions and ample collections of $p$-subgroups. Math. Surveys Monogr. 147 (2008) 73-108.
Book volume table of contents   
View Article: PDF

[29] David J. Benson and Stephen D. Smith. Bousfield-Kan completions and homotopy colimits. Math. Surveys Monogr. 147 (2008) 43-71.
Book volume table of contents   
View Article: PDF

[30] David J. Benson and Stephen D. Smith. 2-local geometries for simple groups. Math. Surveys Monogr. 147 (2008) 109-151.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 95 found      Go to page: 1 2 3 4